# SDR SWAA2015090243430

- Difficulty date: August 5, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 43,092 hours, 29,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Part number: 7940764
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR MEMBRANE CORRODED, BETWEEN BS 178 - 200, BETWEEN RBL 44 - 55.  REPAIRED MEMBRANE IAW SRM.
